Wick product and stochastic partial differential equations with Poisson measure

A. Dermoune

Annales mathématiques Blaise Pascal (1997)

  • Volume: 4, Issue: 2, page 11-25
  • ISSN: 1259-1734

How to cite


Dermoune, A.. "Wick product and stochastic partial differential equations with Poisson measure." Annales mathématiques Blaise Pascal 4.2 (1997): 11-25. <http://eudml.org/doc/79186>.

author = {Dermoune, A.},
journal = {Annales mathématiques Blaise Pascal},
keywords = {Wick product; Poisson measure; stochastic integral},
language = {eng},
number = {2},
pages = {11-25},
publisher = {Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal},
title = {Wick product and stochastic partial differential equations with Poisson measure},
url = {http://eudml.org/doc/79186},
volume = {4},
year = {1997},

AU - Dermoune, A.
TI - Wick product and stochastic partial differential equations with Poisson measure
JO - Annales mathématiques Blaise Pascal
PY - 1997
PB - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
VL - 4
IS - 2
SP - 11
EP - 25
LA - eng
KW - Wick product; Poisson measure; stochastic integral
UR - http://eudml.org/doc/79186
ER -


  1. R. Buckdahn, D. Nualart, Linear stochastic differential equations and Wick products, Probab.Theory Relat.Fields99, Num 4, (1994) 501-526. Zbl0801.60045MR1288068
  2. E. Carlen, E. Pardoux, Differential calculus and integration by parts on Poisson space, Math.appl, 59, (Kluwer Acad.Publ.Dordrecht, 1990) Stochastics, Algebra and analysis in classical and quantum dynamics (Marseille, 1988) pp. 63-73. Zbl0685.60056MR1052702
  3. A. Dermoune, Non-commutative Burgers equation, to appear inHokkaido Mathematical Journal (1995). Zbl0857.60058MR1395702
  4. A. Dermoune, P. Krée, L. Wu, Calcul stochastique non adapté par rapport à la mesure aléatoire de Poisson, in : J. Azéma, P.A. Meyer and M. Yor, Séminaire de Probabilités XXII, Lect.Notes in Math.1321 (Springer-Verlag, Berlin, Heidelberg, New York, 1988) pp.477-484. Zbl0653.60045MR960543
  5. H. Holden, T. Lindstrom, B. Oksendal, J. Uboe, T.S. Zhang, The Burgers equation with a noisy force and the stochastic heat equation. Comm. PDE.19 (1994) 119-141. Zbl0804.35158MR1257000
  6. P. Krée, Théorie des distributions en dimension quelconque et intégrales stochastiques. Stochastic analysis and related topics (Silivri, 1986), Lect.Notes in Math.1316 (Springer, Berlin, New-York, 1988) pp.170-233. Zbl0648.60063MR953796
  7. D. Nualart, E. Pardoux, Stochastic calculus with anticipating integrands. Probab. Theory Relat.Fields78 (1988) 80-129. Zbl0629.60061MR950346
  8. D. Nualart, J. Vives, Anticipative calculus for the Poisson process based on the Fock space in: J. Azéma, P.A.Meyer and M. Yor, Séminaire de Probabilités XXIV, Lect.Notes in Math.1426 (Springer-Verlag, Berlin, Heidelberg, New York, 1990) pp.154-165. Zbl0701.60048MR1071538
  9. D. Nualart, M. Zakai, Generalized Brownian functionals and the solution to a stochastic partial differential equation. J.Functional Analysis84 (1989) 279-296. Zbl0682.60046MR1001461
  10. D. Surgailis, On multiple Poisson stochastic integrals and associated Markov Semi-groups. Probability and Math-Stat, vol.3, Fasc.2 (1984) 217-239. Zbl0548.60058MR764148
  11. G.B. Whitham, Linear and nonlinear waves (Wiley, New York, Chichester, Brisbane, Toronto, Singapore, 1974). Zbl0373.76001MR483954

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.